# SDR CALA2012012600049

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 43,266 hours, 15,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF EA 5310-04716 BRACKET AT FRAME 400 L INBOARD RIVET HOLE CRACKED.  FRAME 400 L BETWEEN STR'S 8 L AND 9 L HAS BEEN REPAIRED IAW ECRA 5310-05441.
